RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chunaev, Petr Vladimirovich

Total publications: 5 (5)
in MathSciNet: 2 (2)
in zbMATH: 2 (2)
in Web of Science: 2 (2)
in Scopus: 2 (2)
Cited articles: 2
Citations in Math-Net.Ru: 7
Citations in Web of Science: 6
Citations in Scopus: 7

Number of views:
This page:819
Abstract pages:958
Full texts:165
References:161
Keywords: complex analysis, theory of approximations, simple partial fractions, sums of special forms, polynomials.
UDC: 517.538.5

Subject:

Complex analysis, theory of approximations, simple partial fractions, sums of special forms, polynomials.

   
Main publications:
  1. P. V. Chunaev, “On the Extrapolation of Analytic Functions by Sums of the Form $\sum_k\lambda_k h(\lambda_k z)$”, Math. Notes, 92:5 (2012), 727–730  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
  2. V. I. Danchenko and P. V. Chunaev, “Approximation by simple partial fractions and their generalizations”, Journal of Mathematical Sciences, 176:6 (2011), 844-859
  3. P. V. Chunaev, “On a nontraditional method of approximation”, Proc. Steklov Inst. Math., 270 (2010), 278–284  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus

http://www.mathnet.ru/eng/person55900
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/920974

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2018
1. V. I. Danchenko, M. A. Komarov, P. V. Chunaev, “Extremal and approximative properties of simple partial fractions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, no. 12, 9–49  mathnet

   2012
2. P. V. Chunaev, Extrapolation of analytic functions by sums of the form $\sum_k \lambda_k h (\lambda_k z)$, http://www.crm.cat/en/Publications/Publications/2012/Pr1107.pdf, CRM Preprint Series, Bellaterra, 2012 , 8 pp., No. 1107 (July)
3. P. V. Chunaev, “On the Extrapolation of Analytic Functions by Sums of the Form $\sum_k\lambda_k h(\lambda_k z)$”, Math. Notes, 92:5 (2012), 727–730  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)

   2011
4. V. I. Danchenko and P. V. Chunaev, “Approximation by simple partial fractions and their generalizations”, Journal of Mathematical Sciences, 176:6 (2011), 844-859

   2010
5. P. V. Chunaev, “On a nontraditional method of approximation”, Proc. Steklov Inst. Math., 270 (2010), 278–284  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 5)

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020